| Catalog Number |
2C8858 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an unspecified quantity of paclitaxel sets were leaking from the tubing.It was not specified when in the process step this occurred.There was no report of patient injury or medical intervention associated with this event.
Additional Manufacturer Narrative
Device manufacturer address 1: (b)(4).Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
B5: the sets were being used with chemotherapy drugs (omitted on initial).H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The devices were not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.